# SDR SIMA992251

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR8300809
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAW - FLT 3867 - SMALL AMOUNT OF SMOKE CAME FROM GALLEY STORAGE SPACE ADJACENT TO HOT JUGS.  TURNED OFF GALLEY WORK LIGHT AND THE SMOKE CEASED.  REMOVED AND REPLACED GALLEY WORK LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
